# SDR 9520369910

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Out Of Position
- Location: Cooling Turbine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT WOULD NOT PRESSURIZE ADEQUATELY.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. FOUND DUCT POSITIONED INCORRECTLY ON COOLING TURBINE.  REPOSITIONED AND SECURED DUCT.  OPERATIONAL CHECK GOOD.
